Èduard Iosifovich Grudo
Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1708-1713
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{DE_1997_33_12_a18,
title = {\`Eduard {Iosifovich} {Grudo}},
journal = {Differencialʹnye uravneni\^a},
pages = {1708--1713},
year = {1997},
volume = {33},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_12_a18/}
}
Èduard Iosifovich Grudo. Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1708-1713. http://geodesic.mathdoc.fr/item/DE_1997_33_12_a18/